advertisement
Question
Posted by: Patricia | 2010/06/24

Periods and pills

I am 23years old and a mother of 2 girls. Well with my first one i didn''t have a problem but with my second everythings seems to be going wrong. I gave birth birth to her via c-section and i breast fed for 5months, well she is a sweet child. Last year October i went for a depo in the public clinic that took about 3months then December i started the pill ysham if i am not wrong with the spelling. Then February i stopped taking them. Ever since i left the pills. I have being on my periods and blood discharge. I don''t know what is happening. So last month i went back to my pills again hoping i will be normal, but again the periods havn''t yet stopped.

What must i do, i can''t afford to stay wet all the time. Please help me. Please someone get back to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a gynaecologist for a full assessment. This is not normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/27

You should see a gynaecologist for a full assessment. This is not normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement